MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. SOFTCLIX ® LANCETS

ROCHE DIABETES CARE, INC. SOFTCLIX ® LANCETS
Catalog Number 11893238160
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 01/01/2012
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product is no longer available to be returned.
 
Event or Problem Description
It was reported that a fragment of the lancet broke off in the patient's finger.The patient was able to remove the lancet himself.No medical treatment was required.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on errors that occurred in the submission of mdrs for incorrect manufacturer name and/or address.A non-conformance report (ncr) ¿ 16847 to implement corrective actions was opened on january 29, 2025.Device performance and/or risk profile are not impacted.

Brand Name
SOFTCLIX ® LANCETS
Common Device Name
LANCET
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
FACET TECHNOLOGIES LLC
3900 north commerce drive
asku
atlanta GA 30344
Manufacturer Contact
greg smith
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key9727032
Report Number3011393376-2020-00656
Device Sequence Number13988275
Product Code FMK
UDI-Device Identifier00075537009710
UDI-Public00075537009710
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number11893238160
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2020
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date02/19/2020
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient Weight76 KG